Article citationsMore>>

N. C. Framstad, B. Oksendal and A. Sulem, “A Sufficient Stochastic Maximum Principle for Optimal Control of Jump Diffusions and Applications to Finance,” Journal of Optimization Theory and Applications, Vol. 121, No. 1, 2004, pp. 77-98.
http://dx.doi.org/10.1023/B:JOTA.0000026132.62934.96

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top